MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION NOVALINE AK98 TUBING SET FOR HEMODIALYSIS; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE CORPORATION NOVALINE AK98 TUBING SET FOR HEMODIALYSIS; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number BL 11 SAP CODE 955554
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
"microbubbles/small air in arterial line of novaline (ak98 machine cartridge).Not from patient vascath.Another hd staff reconnected the line to make sure not operator error.Air still seen in arterial line.Seems like air is collected/trapped in dialyzer or venous chamber and not reaching patient via venous line.Baxter product complaint line called, spoke with (b)(6).They will send sample return kit so we can send back novaline to them for review." fda safety report id# (b)(4).

Brand Name
NOVALINE AK98 TUBING SET FOR HEMODIALYSIS
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
MDR Report Key12953706
Report NumberMW5105863
Device Sequence Number5424466
Product Code FJK
UDI-Device Identifier06948082702105
UDI-Public(01)06948082702105
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2023
Device Catalogue NumberBL 11 SAP CODE 955554
Device Lot Number2001010714
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient RaceWhite, Native Hawaiian Or Other Pacific Islander